Aspects of the polynomial affine model of gravity in three dimensions With focus in the cosmological solutions

Orellana, Oscar; Perdiguero, Jose; Skirzewski, Aureliano; Zerwekh, Alfonso R.

Abstract

The polynomial affine gravity is a model that is built up without the explicit use of a metric tensor field. In this article we reformulate the three-dimensional model and, given the decomposition of the affine connection, we analyse the consistently truncated sectors. Using the cosmological ansatz for the connection, we scan the cosmological solutions on the truncated sectors. We discuss the emergence of different kinds of metrics.

Más información

Título según WOS: Aspects of the polynomial affine model of gravity in three dimensions With focus in the cosmological solutions
Título de la Revista: EUROPEAN PHYSICAL JOURNAL C
Volumen: 82
Número: 1
Editorial: Springer
Fecha de publicación: 2022
DOI:

10.1140/epjc/s10052-021-09938-4

Notas: ISI